This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I recently had a vasectomy (10 weeks ago) and have been suffering various problems. I had no problems prior to the surgery.
Ejaculation is now very difficult, extremely painful and unpleasant. There is very little ejaculate compaired with before (maybe 50%) The pain usually starts in my lower abdomen and can radiate into my right testical. The longer the duration of sex the more intense the pain. Usually the pain fades within hours however pain in my right testical can last for several days. Extra strength Advil controls the pain well. The surgery has not affected my ability to get an erection. The sensitivity of my my testicles also seems to be significantly reduced.
My doctor has prescribed antibiotics but this has had no effect and he cannot explain the cause or suggest a remedy nor does he seem very interested in my problem. No tests/scans have been done.
I have several questions.
1. What may be causing this and how can it be fixed?
2. My position at this time is that I want it reversed which will hopefully eliminate the dysfunction. Is this a reasonable conclusion? What type of Doctor would be best suited for this?
3. Where do I go from here?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.